# SDR REXA201100445

- Difficulty date: July 12, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 18,939 hours, 16,440 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE SERVICED NOSE IAW AMM 12-12-32 STRUT AND C/W PA 05-018B AND GEAR SWING CHECKS GOOD IAW AMM 32-30-00, OK FOR SERVICE.
